# SDR CA151124005

- Difficulty date: November 22, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Condition: Failed
- Location: Nr 1 Wheel
- Part time: 14 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

(CAN) DURING TAKE CREW WAS INFORMED THE NR 1 MLG WHEEL DEPARTED THE ACFT CREW FLEW TO DESTINATION AND LANDED UNEVENTFUL.  LEFT GEAR NR 1 MAIN WHEEL WAS NOT PRESENT. APPEARS THE INBD BEARING FAILED.
